# SDR 2007UALA01954

- Difficulty date: June 8, 2007
- Submitted: June 15, 2007
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 63,226 hours, 10,375 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY FLOOR LIGHTING IN 1ST CLASS HAS BEEN TORN OFF OF FLOOR BY CATERING.  [07-03-07]  REPLACED EMERGENCY FLOOR LIGHTING.
